# SDR C1HA200493008

- Difficulty date: November 18, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trim Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV I/B WALL, DOOR CUTOUT BOTTOM END TRIM PIECE MISSING.  SRM REPAIR MINOR.
